# SDR SWAA2025081187416

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT LEVEL ORSS 265 DEFLECTION CONTROL RIB AREA AT LT WING.  REPLACED SUPPORT ANGLE LOCATED AT LEVEL ORSS 265 DEFLECTION CONTROL RIB AREA AT LT WING IAW  SRM-51-40-02 AND DWG 115A2930 SHEET 7 REV-.
